I've recently been on birth control for 20 days now. My boyfriend and I had unprotected sex and he did *** in me after using the pill for 12 days. I'am now having a brown discharge and it hurts to pee and sometimes my lower stomach has pains. I'am wondering if this is normal or a sign of pregnancy?? Please answer, I'am freaking out. I'am 16 by the way.
I would wait for your period to be sure, but I had something similar happen to me after I had sex with my bf for the first time. If sex was painful, it might just be a discharge from some possile bleeding, which would also account for the stomache pains. I would strongly recommend using a condom as a 'plan B' for this, but if the sex was slightly painful it might just be from the penetration.
If you've been on BC for 20 days that means you are about to the period pills. The brown discharge may be the start of your period and the stomach pains could be cramps. If you were pregnant you would only have been pregnant for 8 days, too soon to be having symptoms. I doubt it's pregnancy. Don't stress though or it will make your period late, causing you to stress more. You should go get a home pregnancy test to ease your mind and just wait for your period. It's a good idea to use condoms, even if you are on the pill.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.